MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF120
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the device.
 
Event or Problem Description
The initial reporter reported an iv set leaking issue at the filter to zyno medical on 01/29/2018: "during my visit at (b)(6) on (b)(6) 2018, there were still incidents of leaking at the filter portion of the tpn tubings according to (b)(6), rn supervisor (b)(6) and also witnessed by the resident.I asked the rn supervisors to send these defective tubings to pharmacy for investigation.The facility has iv tubings b2-70071-df120; lot # 16095886; exp date 09/2019.I am still waiting for the result/findings of the defective tubing i sent on december 4, 2017." zyno medical was able to obtain responses from the rn at the user facility on 01/31/2018: "tubings available in the facility on (b)(6) 2018: b2-70071-df120, lot # 16095886.Per rn supervisors' and patient's accounts, the leaking happened several times and were noticed at the filter casing.No injuries documented.Tpn solution was infusing at 92 ml/hr.The incidents happened between 2nd and 3rd week of (b)(6) 2018 at (b)(6).The incidents were just verbally reported by the facility nurses on (b)(6) 2018.Unfortunately the tubings were not collected.I asked the nurses to collect defective tubings for investigation." no specific event date was provided for the initial occurrence of the event.No patient injury or harm was reported.The contract supplier of the affected device is (b)(4).
 
Additional Manufacturer Narrative
A quality alert was sent to becton dickinson on 03/19/2018.The affected administration set was received by the contract manufacturer becton dickinson on 05/09/2018.Becton dickinson did a preliminary investigation of the affected administration set and identified the leak at the fiter.Becton dickinson deemed that the root cause was supplier related.The supplier was contacted by becton dickinson for a formal evaluation on 06/05/2018.Zyno medical receives the final evaluation report (b)(4) from bd on 08/23/2018.This evaluation identified that the filter presented leak at the housing and the vent, which suggested that the parts were over pressurized at point of use.The leak testing is being performed at becton dickinson incoming inspection area to the filters received from the supplier in order to identify potential leak issues.(b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2018-00023).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7247349
Report Number3006575795-2018-00023
Device Sequence Number10959048
Product Code FPA
UDI-Device Identifier00814371020174
UDI-Public00814371020174
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model NumberB2-70071-DF120
Device Catalogue NumberB2-70071-DF120
Device Lot Number16095886
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1